Follow
J D Biggins
J D Biggins
Verified email at sheffield.ac.uk - Homepage
Title
Cited by
Cited by
Year
Martingale convergence in the branching random walk
JD Biggins
Journal of Applied Probability 14 (1), 25-37, 1977
3621977
Chernoff's theorem in the branching random walk
JD Biggins
Journal of Applied Probability 14 (3), 630-636, 1977
2371977
Measure change in multitype branching
JD Biggins, AE Kyprianou
Advances in Applied Probability 36 (2), 544-581, 2004
2322004
The first-and last-birth problems for a multitype age-dependent branching process
JD Biggins
Advances in Applied Probability 8 (3), 446-459, 1976
2111976
Uniform convergence of martingales in the branching random walk
JD Biggins
The Annals of Probability 20 (1), 137-151, 1992
2071992
Seneta-Heyde norming in the branching random walk
JD Biggins, AE Kyprianou
The Annals of Probability 25 (1), 337-360, 1997
1591997
Reproductive synchrony and extra‐pair copulation in birds
TR Birkhead, JD Biggins
Ethology 74 (4), 320-334, 1987
1531987
Growth rates in the branching random walk
JD Biggins
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 48 (1), 17-34, 1979
1151979
Fixed Points of the Smoothing Transform: the Boundary Case
JD Biggins, AE Kyprianou
Electronic Journal of Probability 10, 609-631, 2005
1132005
Nontransitivity of paternity in a bird
TR Birkhead, N Chaline, JD Biggins, T Burke, T Pizzari
Evolution 58 (2), 416-420, 2004
892004
Large deviations in the supercritical branching process
JD Biggins, NH Bingham
Advances in Applied Probability 25 (4), 757-772, 1993
881993
The asymptotic shape of the branching random walk
JD Biggins
Advances in Applied Probability 10 (1), 62-84, 1978
881978
How fast does a general branching random walk spread?
JD Biggins
Classical and Modern Branching Processes, 19-39, 1997
741997
The functional equation of the smoothing transform
G Alsmeyer, JD Biggins, M Meiners
The Annals of Probability 40 (5), 2069-2105, 2012
732012
Sperm precedence in the domestic fowl
TR Birkhead, GJ Wishart, JD Biggins
Proceedings of the Royal Society of London. Series B: Biological Sciences …, 1995
701995
The central limit theorem for the supercritical branching random walk, and related results
JD Biggins
Stochastic processes and their applications 34 (2), 255-274, 1990
641990
Sperm competition mechanisms in birds: models and data
TR Birkhead, JD Biggins
Behavioral Ecology 9 (3), 253-260, 1998
611998
The supercritical Galton-Watson process in varying environments
JC d'Souza, JD Biggins
Stochastic processes and their applications 42 (1), 39-47, 1992
57*1992
The growth and spread of the general branching random walk
JD Biggins
The Annals of Applied Probability, 1008-1024, 1995
561995
Markov renewal processes, counters and repeated sequences in Markov chains
JD Biggins, C Cannings
Advances in Applied Probability 19 (3), 521-545, 1987
521987
The system can't perform the operation now. Try again later.
Articles 1–20